Translator Disclaimer
November 2018 Families of Elliptic Curves in P3 and Bridgeland Stability
Patricio Gallardo, César Lozano Huerta, Benjamin Schmidt
Michigan Math. J. 67(4): 787-813 (November 2018). DOI: 10.1307/mmj/1538705132

Abstract

We study wall crossings in Bridgeland stability for the Hilbert scheme of elliptic quartic curves in the three-dimensional projective space. We provide a geometric description of each of the moduli spaces we encounter, including when the second component of this Hilbert scheme appears. Along the way, we prove that the principal component of this Hilbert scheme is a double blowup with smooth centers of a Grassmannian, exhibiting a completely different proof of this known result by Avritzer and Vainsencher. This description allows us to compute the cone of effective divisors of this component.

Citation

Download Citation

Patricio Gallardo. César Lozano Huerta. Benjamin Schmidt. "Families of Elliptic Curves in P3 and Bridgeland Stability." Michigan Math. J. 67 (4) 787 - 813, November 2018. https://doi.org/10.1307/mmj/1538705132

Information

Received: 22 December 2016; Revised: 14 September 2017; Published: November 2018
First available in Project Euclid: 5 October 2018

zbMATH: 07056369
MathSciNet: MR3877437
Digital Object Identifier: 10.1307/mmj/1538705132

Subjects:
Primary: 14H10
Secondary: 14F05, 18E30

Rights: Copyright © 2018 The University of Michigan

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 4 • November 2018
Back to Top